# SDR UPS09M54548

- Difficulty date: January 26, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 65,014 hours, 12,533 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA3102501
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C REPAIR SURVEY SEQ 255-F1-006 EXTERNAL SKIN REPAIR AT AFT BULK CARGO DOOR CUTOUT LWR AFT EDGE EFN 25520051072 REQUIRES MORE DATA SPECIFICALLY EARN SH523-123 N255UP-020 (SASCO).  REMOVED EXISTING REPAIR, FABRICATED AND INSTALLED REPLACEMENT REPAIR IAW MD-11 SRM 53-50-00 FIG 17 VIEW B VOL 1.
